# SDR VNAA2018073111102

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 34,018 hours, 33,972 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 645412M7546
- Part serial: 113C0811
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AS THE AIRCRAFT CLIMBED THROUGH FLIGHT LEVEL 230, THE CREW RECEIVED A CABIN ALTITUDE PRESSURIZATION MESSAGE. THE CREW RAN THE IMMEDIATE ACTION LIST AND BEGAN IMMEDIATE DECENT. THE CREW DEPLOYED OXYGEN MASKS AND DECLARED AN EMERGENCY. THE FLIGHT LANDED WITHOUT INCIDENT AND MAINTENANCE WAS DISPATCHED TO INSPECT AND POSSIBLY FERRY TO A MAINTENANCE BASE.  MX REMOVED & REPLACED CABIN PRESSURE SELECTOR PANEL OPS & LEAK CHECK NORMAL.
